# SDR C8GA20010013

- Difficulty date: June 6, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 50,963 hours, 27,282 cycles
- Engine: Pwa JT8D15
- Engine time: 30,657 hours, 18,191 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Adj
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 721 FROM FLL TO TOL  DURING TAKEOFF NR 3 ENGINE RED LINE WHEN TAKEOFF POWER WAS APPLIED TO ENGINE.  THROTTLE WAS RETARDED APPROXIMATELY .15 EPR'S TO KEEP ENGINE FROM EXCEEDING LIMITS.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO BLOCK WITHOUT INCIDENT.  PERFORMED ENGINE RUN AND TRIMMED NR 3 ENGINE IAW MM 71-00-30, ENGINE OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
